Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Vaginal infection

Hi, I am currently taking Flagyl for a vaginal infection. Four pills are supposed to be taken at once. Well I cannot swallow pills so I crush them. One of the pills fell in the toilet so I only took three. Should I be concerned about the last pill not clearing up the infection since the pills were crushed because I was told that since they are crushed the dosage amount increases.

 
Anonymous

Asked by Anonymous at 10:21 AM on Mar. 4, 2009 in Health

This question is closed.
Answers (2)
  • yep, call your doctor, tell them what happened and they will write you another prescription. You shouldn't have taken the other three though. Next time follow your prescription EXACTLY as stated.
    You infection can become resistant to antibiotics by putting in a lower dose of an antibiotic.
    twin_mommy

    Answer by twin_mommy at 11:03 AM on Mar. 4, 2009

  • I wouldnt worry about it too much. One pill shouldnt make that much of a difference. ;)
    mom2twobabes

    Answer by mom2twobabes at 10:31 AM on Mar. 4, 2009